Journal of Graph Theory

Cover image for Journal of Graph Theory

June 2003

Volume 43, Issue 2

Pages 79–160

    1. Fold-2-covering triangular embeddings (pages 79–92)

      D. Bénard, A. Bouchet and R. B. Richter

      Article first published online: 18 APR 2003 | DOI: 10.1002/jgt.10070

    2. A theorem on integer flows on cartesian products of graphs (pages 93–98)

      Wilfried Imrich and Riste Škrekovski

      Article first published online: 18 APR 2003 | DOI: 10.1002/jgt.10100

    3. Large families of mutually embeddable vertex-transitive graphs (pages 99–106)

      Anthony Bonato and Claude Tardif

      Article first published online: 18 APR 2003 | DOI: 10.1002/jgt.10105

    4. Circular colorings of edge-weighted graphs (pages 107–116)

      Bojan Mohar

      Article first published online: 18 APR 2003 | DOI: 10.1002/jgt.10106

    5. On vertex critical graphs with prescribed diameter (pages 117–131)

      L. Caccetta, S. EL-Batanouny and J. Huang

      Article first published online: 18 APR 2003 | DOI: 10.1002/jgt.10108

    6. An algorithm for finding factorizations of complete graphs (pages 132–136)

      A. J. W. Hilton and Matthew Johnson

      Article first published online: 21 APR 2003 | DOI: 10.1002/jgt.10109

    7. Minimum cycle bases of Halin graphs (pages 150–155)

      Peter F. Stadler

      Article first published online: 22 APR 2003 | DOI: 10.1002/jgt.10111

SEARCH

SEARCH BY CITATION